My doctor prescribed them. once for a pinched sciatic nerve i took a Vicodin the doctor prescribed and it knocked me out. when i awoke i felt very sick like a violent hang over. my system is virgin to opiods and any pain killer except aspirin
If you're not used to Hydro or Oxycodone you could get sick from it, especially the Oxycodone. Here is a partial list of possibilities from our site. Hope it helps.
dizziness; drowsiness; flushing; light-headedness; nausea; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur when using Percocet:
Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, throat, or tongue; unusual hoarseness); burning, numbness, or tingling; change in amount of urine produced; confusion; fainting; fast, slow, or irregular heartbeat; fever, chills, or persistent sore throat; hallucinations; hearing loss; mental or mood changes (eg, agitation, anxiety, depression); seizures; severe or persistent constipation; severe or persistent dizziness, headache, or light-headedness; shortness of breath; slow or difficult breathing; stomach or back pain; symptoms of liver problems (eg, yellowing of the skin or eyes, pale stools, dark urine, persistent loss of appetite); tremors; trouble urinating; unusual bruising or bleeding; unusual tiredness or weakness; vision changes.
It seems like you must mean a 5mg Percocet (ml would be milliliter while mg is milligram), but regardless, that is a very small dose. Most people who take it would not feel very much except a mild relief of the pain with no residual side/after effects. The people I know who take Percocet, take 15mg-30mg, and some up to 80mg. If you have a weak constitution or do not take pain pill often (if ever), your response will be stronger (as with taking any drug or even alcohol for the first time or only on rare occasions).
You might try breaking it in half (or use a pill cutter sold from the store, Walmart or Walgreen's, for about a buck). You can always take the other half later if needed, but you can't untake it.
Hope it was helpful.
Hello layla and welcome to DC. I hope your experience here is a good one and you find answers to be supportive, helpful and useful for your needs. A 5/325 is relatively weak but no matter. If you are not use to taking anything, I'm not sure why you would want to take that??? You didn't mention a medical need for it... or how you got that... it would be helpful to know the reason. It does help your stomach if you don't take meds like this on an empty stomach. Eat some crackers first or toast. When you took the vicodin, previously, you didn't mention what dose it was to have such a serious reaction and that is one that should have been reported to your doctor.
Some reactions and more serious adverse side effects are as quoted below:
"What are the possible side effects of acetaminophen and oxycodone?
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any of these serious side effects:
shallow breathing, slow heartbeat;
feeling light-headed, fainting;
confusion, unusual thoughts or behavior;
seizure (convulsions); or
nausea, stomach pain, loss of appetite, itching,
dark urine, clay-colored stools, jaundice (yellowing of the skin)."
I hope you will share more information so that we can address your question with more understanding... But, if someone gave that to you... DO NOT TAKE IT! You might not know what you have there and the consequences could be much worse, serious... and of the final kind.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2010 • 4 answers
Scared. I have been taking vicodin and percocet for two and a half months due to a pulled disc in my
Posted 10 May 2011 • 1 answer
Posted 4 Jul 2011 • 1 answer
I've been on Vicodin 10mg after taking it for 10yrs to Percocet 10mg. They say Percocet is stronger?
Posted 7 Aug 2016 • 1 answer
Posted 27 Oct 2017 • 1 answer